# SDR VTZA98255

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6749 - IAD-GSO - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO HOWLING NOISE AT 250K.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND EXTERNAL POWER DOOR OPEN AND CLOSED DOOR.  NO DAMAGE TO DOOR OR AIRFRAME.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
